Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 159, Number 10, 2012

Editorial Board
pp. ii-ii(1)

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Proper gradient otopies
pp. 2570-2579(10)
Authors: Bartłomiejczyk, P.; Nowak-Przygodzki, P.

Favourites:
ADD

Monodromy groups of real Enriques surfaces
pp. 2580-2591(12)
Authors: Erdoğan Demir, S.

Favourites:
ADD
Favourites:
ADD

On Mincʼs sheltered middle path
pp. 2609-2620(12)
Authors: Repovš, D. a.; Rosicki, W.; Virk, i.; Zastrow, A.

Favourites:
ADD
Favourites:
ADD

Topological group cohomology with loop contractible coefficients
pp. 2627-2634(8)
Authors: Fuchssteiner, M.; Wockel, C.

Favourites:
ADD

Essential manifolds with extra structures
pp. 2635-2641(7)
Author: Kutsak, S.

Favourites:
ADD
Favourites:
ADD

Measurable centres in convolution semigroups
pp. 2649-2653(5)
Author: Pachl, J.

Favourites:
ADD

Dynamics and topology of S-gap shifts
pp. 2654-2661(8)
Authors: Dastjerdi, D. A.; Jangjoo, S.

Favourites:
ADD

Free subgroups of dendrite homeomorphism group
pp. 2662-2668(7)
Author: Shi, E.

Favourites:
ADD

A counterexample in the theory of D-spaces
pp. 2669-2678(10)
Authors: Soukup, D. n.; Szeptycki, P. J.

Favourites:
ADD

On functors preserving skeletal maps and skeletally generated compacta
pp. 2679-2693(15)
Authors: Banakh, T.; Kucharski, A.; Martynenko, M.

Favourites:
ADD

Concordance invariants from higher order covers
pp. 2694-2710(17)
Author: Jabuka, S.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Lefschetz periodic point free self-maps of compact manifolds
pp. 2728-2735(8)
Authors: Graff, G.; Kaczkowska, A.; Nowak-Przygodzki, P.; Signerska, J.

Favourites:
ADD

On Cantor sets with shadows of prescribed dimension
pp. 2736-2742(7)
Authors: Barov, S.; Dijkstra, J. J.; van der Meer, M.

Favourites:
ADD

The Polish Lie ring of vector fields on a smooth manifold is algebraically determined
pp. 2743-2756(14)
Authors: Kallman, R. R.; McLinden, A. P.

Favourites:
ADD

Browderʼs convergence theorem for multivalued mappings without endpoint condition
pp. 2757-2763(7)
Authors: Dhompongsa, S.; Kaewkhao, A.; Panyanak, B.

Favourites:
ADD

On paratopological groups
pp. 2764-2773(10)
Authors: Lin, F.; Liu, C.

Favourites:
ADD

Orientability of vector bundles over real flag manifolds
pp. 2774-2786(13)
Authors: Patrão, M.; San Martin, L. A.; dos Santos, L. r.; Seco, L.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more